# SDR DL73S040233

- Difficulty date: March 9, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 56,607 hours, 42,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770565
- Condition: Scratched
- Location: Lap Joint
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 4L SKIN LAP SPLICE WAS FOUND SCRIBED ALONG THE LENGTH OF THE PANEL FROM FS 540-727.  THE ENTIRE LAP JOINT WAS CUT AWAY TO REMOVE THE DAMAGE.  THE AREA WAS REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR DOUBLERS PER BAC S/B 737-53A1177 AND ER/A 088477-14.
